# SDR CA980430001

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED MR VIBRATION.  ENGINEER FOUND ONE CHORDWISE CRACK FROM THE BLADE SPAR TO THE TRAILING EDGE AT APPROX 90.5 INCHES FROM THE TIP.
